# SDR FDEA201112065178

- Difficulty date: December 6, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 776
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN DECK CREASEBEAM CORRODED, BS 776.  BLENDED AREA IAW SRM 51-10-02. ORIGINAL MATERIAL .090 AFTER BLENDING MATERIAL .040 MATERIAL LOSS .050.  OUT OF LIMITS IAW SRM 53-30-13, DETAIL III, FIG 101.  REMOVED CREASE BEAM IAW SRM 51-40-02. FABED INBD CHORD FROM MAT BAC 1515-533 7075-T6511 IAW DWG D634N201 BATCH NR 1896249.  LOCATED AND DRILLED INBD CHORD IAW SRM 51-40-05.  INSTALLED CREASE BEAM IAW SRM 51-40-02.    MAJOR REPAIR.
